# SDR 2024F00134

- Difficulty date: May 8, 2024
- Submitted: May 14, 2024
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30645
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31558
- Part serial: 25180456P
- Condition: Dislodged
- Location: Tire
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AT WALK AROUND TIRE#2 MLG WAS FOUND WITH TREAD DISLODGED. CORRECTIVE ACTION: HAS BEEN PERFORMED TIRE TREAD LOSS CONDITIONAL INSPECTION. FOUND DENTS ON INBOARD TRAILING EDGE FLAP. DENT WITHIN LIMITS. REPLACED TIRE #2.
